# SDR DALA2025071405280

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 118,322 hours, 17,529 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0196 2L DOOR REMAINS ARMED WITH ARM LIGHT AND SLIDE LIGHT AFTER DOOR IS DISARMED. CORRECTIVE ACTION: CLEANED LIGHT LENS SIDES NOW OPS CK GOOD REF 67AMM 52-11. (7049949).
